# SDR ASAA0210288

- Difficulty date: November 7, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- Engine: Pwa JT8D17
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 654583065
- Condition: Dented
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK FOUND E-BAY DOOR SKIN AT BODY STATION 328-344, LBL 12 - RBL 12 DENTED.  REMOVED AND REPLACED DOOR SKIN IAW SRM.
